# SDR GTIA2014041401257

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 32,905 hours, 15,718 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS IN AFT GALLEY DROPPED.  CLOSED AND SECURED AFT GALLEY OXYGEN COMPARTMENT. PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM TASK 35-23-00-710-001-A.  DROP TEST OK.
